# SDR SWAA060761

- Difficulty date: March 8, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 11,202 hours, 6,336 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 6945735
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE COVER ATTACH BRACKET LOOSE.  SECURED BRACKET PER MM.
